# SDR 2002F00466

- Difficulty date: May 6, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Aircraft time: 27,975 hours, 5,354 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756D
- Part serial: 85038230
- Condition: Failed
- Location: Apu
- Part time: 16,914 hours, 5,354 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 126, DURING CRUISE APU FAILED TO START DURING INFLIGHT START VERIFICATION (5 ATTEMPTS).  MAINTENANCE TROUBLESHOT PER FIM 49-11-00 TO FAULTY EXCITER UNIT.  REMOVED AND REPLACED IGNITION EXCITER IN ACCORDANCE WITH MM 49-41-03.  APU OPERATIONAL CHECKS GOOD.
